Mucinex Fast-Max Cold & Sinus Caplets combine the mucus-busting power of Mucinex and other maximum strength medicines to relieve your worst cold symptoms.
Mucinex Fast-Max Cold & Sinus Caplets:
Relieves headache and fever
Relieves nasal and chest congestion
Thins and loosens mucus
Headache and Fever
Nasal and Chest Congestion
Do not take more than directed. Do not take more than 12 caplets in any 24- hour period. Adults And Children 12 Years And Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 12 caplets in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen 3 or more alcoholic drinks while using this product.